MAUDE Adverse Event Report: Abbott Medical DBS Single Extension; DBS Extension

Abbott Medical DBS Single Extension; DBS Extension
Model Number 6346
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a normal end of life ipg replacement procedure on (b)(6) 2026, the doctor was unable to remove the extensions from the ipg header.Cutting the header did not resolve the issue.As such, the extensions were explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.

Brand Name
DBS Single Extension
Common Device Name
DBS Extension
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50931617
Report Number1627487-2026-10147
Device Sequence Number13159041
Product Code MHY
UDI-Device Identifier05414734403252
UDI-Public05414734403252
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6346
Device Catalogue Number6346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown